# SDR 05FDEA04313

- Difficulty date: December 13, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 39,489 hours, 18,520 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Compensator
- Part number: 35242100
- Part serial: 242002046
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING L/G RETRACTION AT FLL, ALL 4 RT SIDE BRAKE TEMP INDICATORS SHOWED   700*ITH CORRESPONDING CAUTION.  LOWERED GEAR FOR COOLING AFTER APPROX 1 MIN CAUTION WENT AWAY AND BRAKES TEMP INDICATED FROM 125 TO 150 (LEFT MAIN TEMPS 50-  65).  ALL OTHER INDICATIONS NORMAL.  ON TOUCHDOWN RT WHEEL TEMP INDICATIONS SHOWED 700 THEN RETURNED TO NORMAL INDICATIONS.  DURING T/S FOUND 4GW TO BE BAD.  4GW NEEDS TO BE REPLACED PER A310-  200 AMM ATA 32-47-13-4.  REMOVED AND REPLACED RT BRAKE TEMP COMPENSATOR IAW A310 AMM   32-47-13-4.  OPS CHECK GOOD AT THIS TIME.  OFF MFG 35-242-100  POS 2SRL 242002046  TAG 7A2184ON MFG 35-242-100SRL BB0091 TAG 152A69S.
